# SDR SWIA200413013

- Difficulty date: March 10, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 18,295 hours, 26,437 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 6226684006
- Part serial: 2837
- Condition: Malfunctioned
- Location: Auto Pilot
- Part time: 7,391 hours, 10,785 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO PILOT, EITHER SIDE, WILL NOT HOLD ALTITUDE.  REPLACED APP-65 WITH A SERVICEABLE UNIT.  OPS CHECK GOOD.
